# SDR HEEA073017

- Difficulty date: May 7, 2001
- Submitted: May 29, 2001
- Operation: General aviation
- Aircraft: N467PH
- Make and model: Bell 407
- Aircraft serial: 53142
- Aircraft time: 3,135 hours
- System (JASC): 6321 · Main Rotor Brake
- Part: Disk
- Part number: 206340301101
- Part serial: 232
- Condition: Worn
- Location: Rotor Brake
- Part time: 3,135 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN. SENT TO BELL HELICOPTER TEXTRON FOR CREDIT AGAINST REPLACEMENT PART PURCHASED.  REFERENCE:  DMR#715175.
